# SDR DALA1143989017

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,124 hours, 34,776 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Part number: 5912188U49
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5 INCH CRACK ON VERTICAL STAB STA 1418 FWD OF AIR SCOOP ON LEADING EDGE.  FOUND DURING PSV VISIT MSP NON ROUTINE NR 68.  REPLACED CLIP PER SRM 51-01.  PART NUMBER 5912188U49.
